# SDR DXTA2025073004376

- Difficulty date: July 26, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N246QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6170
- Aircraft time: 3,423 hours, 1,845 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 051940
- Condition: Leaking
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN DESCENDING THROUGH 12K FEET THE MAIN DOOR MAKES A LOUD NOISE. IT SEEMS TO STOP MAKING NOISE AT 3K FEET THERE IS NO PRESSURIZATION ISSUES. FABRICATED A SHIM. INSTALLED SHIM ON LOWER FORWARD MED SUPPORT ANGLE RADIUS IAW SRM 52-11-28. INSTALLED CUSTOMER SUPPLIED NEW SEAL TAW  AMM 52-11-28, LEAK AND OPS CHECK GOOD. NO DEFECTS NOTED.
